On the complexity of the ideal of absolute null sets

  • P. Zakrzewski Inst. Math., Univ. Warsaw, Poland

Abstract

Answering a question of Banakh and Lyaskovska, we prove that for an arbitrary countable infinite amenable group $G$ the ideal of sets having $\mu$-measure zero for every Banach measure $\mu$ on $G$ is an $F_{\sigma \delta}$ subset of $\{0,1\}^G$.
Published
25.02.2012
How to Cite
ZakrzewskiP. “On the Complexity of the Ideal of Absolute Null Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 275-6, http://umj.imath.kiev.ua/index.php/umj/article/view/2574.
Section
Short communications